MEDOS INTERNATIONAL SÃ RL CH VERSE POLY DRIVER, HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Back to Search Results |
| Catalog Number |
299704152 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported on march 22, 2024, that verse polydriver shaft with (b)(6) keeps on detaching into the polydriver handle with (b)(6) every time scrub personnel was loading a pedicle screw.No issues related to the pedicle screws.Tried the other handle in the set and it works fine.There was no surgical delay.Surgical.There were no patient outcome or consequences.This report is for one (1) verse poly driver, handle this is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A photo investigation was completed: the device exhibits damage consistent with repeated use.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition would contribute to the complained device issue.Based on the investigation findings, end of life and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h4, h6 investigation summary the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that there is no defect found.A functional test with returned mating device was performed and assembling and disassembling was possible.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional evaluation was performed and met specifications.The overall complaint was not confirmed as the observed condition of the verse poly driver, handle would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a device history a review of the receiving inspection (ri) verse poly driver, handle was conducted identifying that lot number was pu141988 released in one batch.Batch 1: lot qty of (b)(4) units were released on 24 aug 2019 with no discrepancies.Supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.